# SDR DALA2016032102142

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 66,214 hours, 48,797 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Damaged
- Location: Water Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV  WATER HEATER CONNECTOR P1-385 HEAT DAMAGE.  REPLACED P1-385 IAW SWPM CH20 AND R & R WATER HEATER AMM 38-11, OPS AND LEAK CK GOOD.
